# SDR IPXA13578457

- Difficulty date: May 10, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14450819
- Condition: Corroded
- Location: Bs 900 Rbl 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, MAIN CABIN FLOOR SUPPORT CORRODED.     R & R FLOOR SUPPORT IAW DWG 1445081, SRM 51-40-01.
